Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Cusp forms associated to rank $ 2$ parabolic subgroups of Kleinian groups


Author: Irwin Kra
Journal: Proc. Amer. Math. Soc. 111 (1991), 803-814
MSC: Primary 30F40; Secondary 11F12, 20H10, 32N10
DOI: https://doi.org/10.1090/S0002-9939-1991-1056679-1
MathSciNet review: 1056679
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: To each rank 2 parabolic subgroup of a Kleinian group $ \Gamma $, we associate a cusp form and a linear functional on the Eichler cohomology space $ P{H^1}(\Gamma ,{\Pi _{2q - 2}})$. We explore the relation between these two objects and as a consequence we evaluate certain Poincaré series for rank 2 parabolic groups.


References [Enhancements On Off] (What's this?)

  • [EM] C. J. Earle and A. Marden, Geometric complex coordinates for Teichmüller space (to appear).
  • [GK] F. P. Gardiner and I. Kra, Stability of Kleinian groups, Indiana Univ. Math. J. 21 (1972), 1037-1059. MR 0299789 (45:8837)
  • [Kl] I. Kra, On cohomology of Kleinian groups. IV. The Ahlfors-Sullivan construction of holomorphic Eichler integrals, J. Analyse Math. 43 (1983/84), 51-87. MR 777412 (87h:32047)
  • [K2] -, On the vanishing of and spanning sets for Poincaré series for cusp forms, Acta Math. 153 (1984), 47-116. MR 744999 (86b:30070)
  • [K3] I. Kra, Cusp forms associated to loxodromic elements of Kleinian groups, Duke Math. J. 52 (1985), 587-625. MR 808095 (87i:30084)
  • [N] S. Nag, On some involutions and retractions arising in Teichmüller spaces, J. Indian Math. Soc. 46 (1982), 1-29. MR 878060 (88e:32031)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30F40, 11F12, 20H10, 32N10

Retrieve articles in all journals with MSC: 30F40, 11F12, 20H10, 32N10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1056679-1
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society